Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 80, NWS Eureka, CA

October 30, 2014

NWS Eureka, CA issued this small craft advisory at Oct 30, 2014, 2:44 PM PDT. It took effect at Oct 31, 2014, 3:00 PM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2014, 2:44 PM PDT (21:44 UTC)
In effect from
Oct 31, 2014, 3:00 PM PDT
Expired
Nov 2, 2014, 2:00 AM PST
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

747 
WHUS76 KEKA 302144
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
244 PM PDT THU OCT 30 2014

PZZ450-470-310545-
/O.NEW.KEKA.SC.Y.0080.141031T2200Z-141102T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
244 PM PDT THU OCT 30 2014

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM FRIDAY TO 9 PM PDT
SATURDAY. 

* WINDS...SW 5 TO 10 KT FRIDAY BECOMING N 10 TO 20 KT FRIDAY
  NIGHT.

* SEAS...W 7 TO 9 FT AT 12 SECONDS BUILDING TO NW TO 10 TO 12 FT
  AT 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-310545-
/O.NEW.KEKA.SC.Y.0080.141031T2200Z-141102T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 PM PDT THU OCT 30 2014

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM PDT FRIDAY TO 2 AM PST
SUNDAY. 

* WINDS...W 5 TO 10 KT FRIDAY BECOMING N 10 TO 20 KT FRIDAY NIGHT
  INCREASING TO 15 TO 25 KT SATURDAY.

* SEAS...W 7 TO 9 FT AT 12 SECONDS BUILDING TO NW TO 10 TO 12 FT
  AT 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
395 
WHUS76 KEKA 310359
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 PM PDT THU OCT 30 2014

PZZ450-470-311200-
/O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
859 PM PDT THU OCT 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO
9 PM SATURDAY...

* WINDS...SW 5 TO 10 KT FRIDAY BECOMING N 10 TO 20 KT FRIDAY 
  NIGHT. 

* SEAS...W 5 FT AT 12 SECONDS BUILDING TO NW TO 10 TO 12 FT AT 14
  SECONDS LATE FRIDAY INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-311200-
/O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 PM PDT THU OCT 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM PDT FRIDAY TO
2 AM PST SUNDAY...

* WINDS...SW 5 TO 10 KT FRIDAY BECOMING N 10 TO 20 KT FRIDAY 
  NIGHT INCREASING TO 15 TO 25 KT SATURDAY. 

* SEAS...W 5 FT AT 12 SECONDS BUILDING TO NW TO 10 TO 12 FT AT 14
  SECONDS FRIDAY NIGHT INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
700 
WHUS76 KEKA 310938
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 AM PDT FRI OCT 31 2014

PZZ450-470-311745-
/O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
238 AM PDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT SATURDAY...

* SEAS...W 6 TO 7 FT AT 9 SECONDS...AND W BUILDING TO 8 TO 9 FT
  AT 15 SECONDS. TONIGHT AND SAT WAVES W 10 TO 11 FT NEAR 14
  SECONDS. WAVES WILL SUBSIDE SAT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-311745-
/O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 AM PDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM PDT THIS
AFTERNOON TO 2 AM PST SUNDAY...

* SEAS..W 5 TO 6 FT AT 9 SECONDS...AND W BUILDING TO 7 TO 8 FT AT
  15 SECONDS. TONIGHT AND SAT WAVES W 10 TO 11 FT NEAR 14 SECONDS.
  WAVES WILL SUBSIDE SAT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
168 
WHUS76 KEKA 311532
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
832 AM PDT FRI OCT 31 2014


PZZ450-470-312345-
/O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
832 AM PDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT SATURDAY...

* SEAS...W 6 TO 7 FT AT 9 SECONDS...AND W BUILDING TO 8 TO 9 FT 
  AT 15 SECONDS. TONIGHT AND SAT WAVES W 10 TO 11 FT NEAR 14 
  SECONDS. WAVES WILL SUBSIDE SAT NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-312345-
/O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
832 AM PDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM PDT THIS
AFTERNOON TO 2 AM PST SUNDAY...

* SEAS..W 5 TO 6 FT AT 9 SECONDS...AND W BUILDING TO 7 TO 8 FT 
  AT 15 SECONDS. TONIGHT AND SAT WAVES W 10 TO 11 FT NEAR 14 
  SECONDS. WAVES WILL SUBSIDE SAT NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
473 
WHUS76 KEKA 312132
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
232 PM PDT FRI OCT 31 2014


PZZ450-470-010545-
/O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
232 PM PDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

* SEAS...W BUILDING TO 8 TO 10 FT AT 15 SECONDS. TONIGHT AND SAT
  WAVES W 10 TO 11 FT NEAR 14 SECONDS. WAVES WILL SUBSIDE SAT
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-010545-
/O.CON.KEKA.SC.Y.0080.141031T2200Z-141102T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
232 PM PDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY...

* SEAS..W BUILDING TO 7 TO 9 FT AT 15 SECONDS. TONIGHT AND SAT
  WAVES W 10 TO 11 FT NEAR 14 SECONDS. WAVES WILL SUBSIDE SAT
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
074 
WHUS76 KEKA 010326
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
826 PM PDT FRI OCT 31 2014

PZZ450-470-011130-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
826 PM PDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

* SEAS...W BUILDING TO 8 TO 10 FT AT 15 SECONDS. TONIGHT AND SAT 
  WAVES W 10 TO 11 FT NEAR 14 SECONDS. WAVES WILL SUBSIDE SAT 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-011130-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
826 PM PDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY...

* SEAS..W BUILDING TO 7 TO 9 FT AT 15 SECONDS. TONIGHT AND SAT 
  WAVES W 10 TO 11 FT NEAR 14 SECONDS. WAVES WILL SUBSIDE SAT 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
963 
WHUS76 KEKA 010928
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
228 AM PDT SAT NOV 1 2014

PZZ450-470-011730-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
228 AM PDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* SEAS...W 10 FT AT 13 SECONDS THROUGH THIS EVENING. WAVES WILL
  SUBSIDE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-011730-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
228 AM PDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY...

* SEAS..W 10 TO 11 FT NEAR 13 SECONDS. WAVES WILL SUBSIDE
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
177 
WHUS76 KEKA 011534
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
834 AM PDT SAT NOV 1 2014

PZZ450-470-012345-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
834 AM PDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* SEAS...W 10 FT AT 13 SECONDS THROUGH THIS EVENING. WAVES WILL 
  SUBSIDE OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-012345-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
834 AM PDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY...

* SEAS..W 10 TO 11 FT NEAR 13 SECONDS. WAVES WILL SUBSIDE 
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
597 
WHUS76 KEKA 012134
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 PM PDT SAT NOV 1 2014

PZZ450-470-020400-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
234 PM PDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* SEAS...W 10 FT AT 13 SECONDS THROUGH THIS EVENING. WAVES WILL 
  SUBSIDE OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-020545-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 PM PDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY...

* SEAS..W 10 TO 11 FT NEAR 13 SECONDS. WAVES WILL SUBSIDE 
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
332 
WHUS76 KEKA 020408
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
908 PM PDT SAT NOV 1 2014


PZZ450-470-020515-
/O.EXP.KEKA.SC.Y.0080.000000T0000Z-141102T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
908 PM PDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

PZZ455-475-021000-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-141102T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
908 PM PDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY...

* SEAS..W 10 TO 11 FT NEAR 13 SECONDS. WAVES WILL SUBSIDE 
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
654 
WHUS76 KEKA 021007
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
207 AM PST SUN NOV 2 2014

PZZ475-021700-
/O.EXP.KEKA.SC.Y.0080.000000T0000Z-141102T1000Z/
/O.NEW.KEKA.SC.Y.0081.141102T1007Z-141102T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
207 AM PST SUN NOV 2 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* WINDS...N 15 TO 20 KT WITH GUSTS TO 25 KT THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-021115-
/O.EXP.KEKA.SC.Y.0080.000000T0000Z-141102T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
207 AM PST SUN NOV 2 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

CONDITIONS WILL IMPROVE THIS MORNING.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 7:11 AM PDT, 7 hours 33 minutes earlier.

Area forecast discussion, Oct 30, 7:11 AM PDT, 7 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
711 AM PDT THU OCT 30 2014

.SYNOPSIS...A COLD FRONT WILL BRING RAIN TO THE REGION THURSDAY
EVENING INTO FRIDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE
FRIDAY AFTERNOON AND NIGHT.

&&

.UPDATE...NUMEROUS LOCATIONS ARE REPORTING FOG THIS MORNING. THIS
IS LIKELY DUE TO THE INCREASE IN MOISTURE ACROSS THE AREA AHEAD
OF THE APPROACHING FRONT...SO HAVE UPDATED THE FORECAST TO
INCLUDE MENTION OF FOG THROUGH THE MORNING HOURS. OTHERWISE THE
FORECAST REMAINS ON TRACK WITH AN APPROACHING FRONT BRINGING RAIN
TO THE AREA BEGINNING LATER THIS AFTERNOON/EVENING. THE PREVIOUS
DISCUSSION IS BELOW. RPA

&&

.PREV DISCUSSION......ISSUED AT 356 AM PDT...

DISCUSSION...THIS MORNINGS PICTURES FROM SPACE LOOKING VERY MUCH
LIKE PREVIOUS MORNINGS WITH HIGH WARM SECTOR CLOUDS MOVING ACROSS
THE EXTREME NORTHWEST PORTION OF THE CWA. AS OF 4AM RADAR RETURNS
SHOWING ONLY VERY LIGHT RAIN UNDER THESE CLOUDS WHILE REMAINING
WELL OFF THE COAST. THE FRONT THAT IS PROVIDING THE CLOUDS WILL
VERY GRADUALLY WORK EASTWARD APPROACHING THE COAST LATER TODAY.
MODELS IN GOOD AGREEMENT ON RAIN REACHING THE NORTH COAST
SOMEWHERE AROUND 6 OR 7PM...WITH WIDESPREAD RAIN OVER MOST OF THE
CWA JUST AFTER MIDNIGHT. A FEW HOURS OF MODERATE TO HEAVY RAIN IS
EXPECTED FOR ALL AREAS OF NORTHWEST CALIFORNIA RESULTING IN
PRECIPITATION TOTALS GENERALLY RANGING FROM 0.50 TO 1.5 INCHES
ACROSS THE AREA. THE COLD UPPER LEVEL CORE BEHIND THE FRONT WILL
MOVE OVER NORTHWEST CALIFORNIA FRIDAY AFTERNOON THROUGH FRIDAY
NIGHT INTO SATURDAY. THE BEST INSTABILITY LOOKS TO BE JUST BEHIND
THE FRONT DURING FRIDAY AFTERNOON AND NIGHT WITH NUMEROUS SHOWERS
EXPECTED TO DEVELOP OVER THE REGION. SNOW LEVELS WILL FALL TO NEAR
4500 FEET WHICH WILL ALLOW SOME OF THE MOUNTAINS TO RECEIVE SOME
LIGHT SNOW ACCUMULATION. ADDITIONALLY...WITH THE VERY COLD AIR
ALOFT...THE STRONGER SHOWERS OR STORMS WILL BE CAPABLE OF
PRODUCING SMALL HAIL AND ISOLATED LIGHTNING WHICH COULD IMPACT ANY
LOCATION IN NORTHWEST CALIFORNIA. MODELS CONTINUE TO BE CONSISTENT
WITH THIS SYSTEM...SO CONFIDENCE IN ITS EVOLUTION REMAINS HIGH.
THE MODELS HAVE ONCE AGAIN DIVERGED IN THE EXTENDED FORECAST WITH
THE GFS NOW INDICATING A VERY STRONG SHORTWAVE MOVING INTO THE
PACIFIC NORTHWEST MONDAY INTO TUESDAY WHICH COULD ALLOW A FRONT TO
SLIDE SOUTH INTO NORTHWEST CALIFORNIA. THE ECMWF IS MUCH WEAKER
WITH THIS SYSTEM AND FARTHER NORTH...THUS LEAVING NORTHWEST
CALIFORNIA DRY. FOR NOW HAVE OPTED TO KEEP SLIGHT CHANCES FOR
RAINFALL OVER THE FAR NORTHERN PORTIONS OF THE FORECAST AREA BUT
IN GENERAL HAVE KEPT THE FORECAST DRY SUNDAY THROUGH WEDNESDAY AS
RIDGING IS CURRENTLY THE PREFERRED SOLUTION IN THE ENSEMBLES.
RPA/JT

AVIATION...MID TO HIGH LEVEL CLOUDS IN ADVANCE OF AN APPROACHING
500MB TROUGH WILL SPREAD OVER THE REGION TODAY. INCREASING SOUTHERLY
AND SOUTHWEST FLOW IN THE WARM AIR ADVECTION AHEAD OF THE FRONT MAY
PRODUCE UPSLOPE TERRAIN-DRIVEN LIGHT SHOWERS AND MVFR CEILINGS THIS
AFTERNOON AND EARLY EVENING...MAINLY NEAR KCEC. THE BULK OF THE RAIN
AND MVFR CIGS WILL ARRIVE LATE TONIGHT INTO FRIDAY MORNING AS THE
FRONT MOVES ACROSS THE AREA. A BRIEF PERIOD OF MODERATE TO HEAVY
RAIN MAY DROP VSBYS TO 3SM OR LESS AT KACV AND KCEC AFTER MIDNIGHT
DURING FRONTAL PASSAGE...WITH WINDS SHIFTING AROUND TO THE WEST.
COLD AND UNSTABLE AIR WILL FOLLOW ON FRI AND PERSIST THROUGH FRI
NIGHT...BRINGING A THREAT OF ISOLATED TSTMS NEAR KACV AND KCEC.
DETERIORATING CONDITIONS ARE EXPECTED AT KUKI LATE TONIGHT INTO
FRIDAY MORNING.

MARINE...A COLD FRONT WILL APPROACH THE NORTHERN WATERS TODAY
BRINGING AN INCREASE IN SOUTH WINDS TO MAINLY THE OUTER WATERS.
WINDS SHOULD HIT 15-20 KT WITH PERHAPS A FEW HIGHER GUSTS. THE
SURFACE FRONT SHOULD WEAKEN AND WIND SPEEDS AND SEAS LOOK TO REMAIN
BELOW CRITERIA FOR A SMALL CRAFT ADVISORY. COLD AND UNSTABLE AIR
WILL FOLLOW ON FRIDAY AFTER THE FRONT PASSES INLAND AND WINDS SHIFT
AROUND TO THE W-NW BRIEFLY. A SURFACE TROUGH IN THE COOLER AIR MASS
WILL APPROACH ON FRI AND LOW TOPPED TSTMS WILL BE POSSIBLE. PROFILES
ARE NOT LOOKING ALL THAT FAVORABLE FOR STRONG LONG-LIVED STORMS. FRI
NIGHT MAY BE THE BEST OPPORTUNITY FOR STORMS AS THE SURFACE TROUGH
MOVES INTO THE WATERS. EVEN THOUGH WINDS ARE NOT FORECAST TO BE VERY
STRONG...THE CONVECTION MAY GENERATE LOCAL WINDS GUSTS TO 20-30KT.
NORTH FLOW SHOULD DEVELOP ON SAT AND INCREASE THROUGH THE DAY. THE
NAM12 AND GFS INDICATE SUSTAINED WINDS HITTING 20-25 KT IN THE FAR
SOUTHERN WATERS SOUTH OF CAPE MENDO. HOWEVER SEAS WILL ALREADY BE UP
TO 10 FT OR MORE ON SAT AND ADVISORIES FOR SMALL CRAFT WILL BE
NECESSARY IN ALL MARINE ZONES. THE SEAS WILL LIKELY BE A COMBINATION
OF A LONGER PERIOD WNW SWELL AND A SHORTER PERIOD WIND WAVE GROUP.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 30, 3:31 AM PDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
331 AM PDT THU OCT 30 2014

CAZ001>004-076-311045-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
331 AM PDT THU OCT 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER STORM SYSTEM WILL BRING A MIX OF WEATHER TO THE REGION THURSDAY
EVENING THROUGH FRIDAY NIGHT. A BAND OF RAIN ASSOCIATED WITH A
COLD FRONT WILL EXPAND OVER ALL OFF NORTHWEST CALIFORNIA THURSDAY
NIGHT INTO FRIDAY USHERING IN MUCH COOLER AIR OVER THE REGION.
SNOW LEVELS ARE ANTICIPATED TO FALL TO BETWEEN 4000 AND 5000 FEET
BY FRIDAY AFTERNOON. NUMEROUS SHOWERS BEHIND THE FRONT ARE
EXPECTED WITH VERY LIGHT SNOW ACCUMULATIONS ABOVE 4500 FEET.
ADDITIONALLY...THE STRONGER SHOWERS OR STORMS WILL HAVE THE
POTENTIAL TO PRODUCE SMALL HAIL AND ISOLATED LIGHTNING WHICH COULD
IMPACT ANY LOCATION IN NORTHWEST CALIFORNIA INTO FRIDAY NIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WINTER STORM SYSTEM WILL BRING A MIX OF WEATHER TO THE REGION THURSDAY
EVENING THROUGH FRIDAY NIGHT. A BAND OF RAIN ASSOCIATED WITH A
COLD FRONT WILL EXPAND OVER ALL OFF NORTHWEST CALIFORNIA THURSDAY
NIGHT INTO FRIDAY USHERING IN MUCH COOLER AIR OVER THE REGION.
SNOW LEVELS ARE ANTICIPATED TO FALL TO BETWEEN 4000 AND 5000 FEET
BY FRIDAY AFTERNOON. NUMEROUS SHOWERS BEHIND THE FRONT ARE
EXPECTED WITH VERY LIGHT SNOW ACCUMULATIONS ABOVE 4500 FEET.
ADDITIONALLY...THE STRONGER SHOWERS OR STORMS WILL HAVE THE
POTENTIAL TO PRODUCE SMALL HAIL AND ISOLATED LIGHTNING WHICH COULD
IMPACT ANY LOCATION IN NORTHWEST CALIFORNIA INTO FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.